Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Trying to conceive, severe lower right abdominal pain during the first day of periods. What might be cause?

Hi, I have been trying to conceive from a last few months. However, this time i experienced a severe lower right abdominal pain during the first day of my periods. The pain was so severe that i couldn t turn or move. Could you please help me in letting the cause of this kind of pain. I have never experienced such a severe pain ever. I am 27 years old. Please help me.
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
thank you for your query.
Dysmenorrhoea or painful periods sometimes do occur .
Also, one possibility is endometriosis that causes severe pain during menses.
However, if this was an isolated event, you need not worry about it, as certain ovulatory cycles would be painful.
If it is a pattern repeated every month, you need evaluation for it.
Make sure you know your fertile days ( around ovulation ) and try accordingly.
Take regular folic acid supplements.
Maintain an ideal BMI
take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
The pain you have been experiencing could be due either to tubal spasm, ovarian cyst, pelvic endometriosis or dysmenorrhea or pelvic infection. It may also be non-related. The exact cause can be made out only by an examination. Please consult your doctor for that. Meanwhile you may take some antispasmodic for pain relief. Wish you good health.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor